# SDR UPS07851280

- Difficulty date: December 8, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Inertia Reel
- Condition: Sticks
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S LEFT SHOULDER HARNESS INERTIAL REEL IS STICKY.  REMOVED AND REPLACED CAPTAIN'S INERTIA REEL.  OPS CHECK GOOD.
